Jennifer
...feeling sad Jennifer @Jenw5

Itch, coping, treatment

Is there anything I can do or use on my arms due to having thin skin? it’s to the point of mush N I bleed easily n bruise. I hve to b on steriods for rest of my life, due to a liver transplant. I can’t use regular band aids either. Help please......?

4

Please don't include specific medical product brand names or external links.

4 responses

Jen
Jen @jen1984

Jennifer I would think oils might help. But bruising and bleeding sounds serious. What does your skin specialist say?


Jannie
Jannie @jannie2469

Sending kisses Jennifer as only mothers can to make it better......
Xxxxxxxxxxxxxxxxxxxxxxx


Michelle
Michelle @michelle1021

Sorry to hear Jennifer. My skin was very thin and when I stopped the cortisone I tried to spend as much time as I could in the sun. It did help. I also used vitamin D and E cream a lot xx


James
James @ferns

Jennifer, have you tried spray on bandaid. Here in the UK we normally call bandaids, sticking plasters. I googled spray on plasters and found Boots the chemist's sells it. Boots are the UK equivalent to Walgreens, so maybe try there. The other thing that came to mind was, when he was a kid, one of my brothers couldn't tolerate plasters so my folks would just use a wound dressing held by surgical tape.

Jennifer
Jennifer @Jenw5
Pownal, ME, USA

I have had to have a liver transplant from using biologics n I want to make people more aware of the side effects. Plus maske sure you get regular blood checks always.





Jennifer Never miss a post from Jennifer , when you
sign up for Flaym. Learn more
Join our community